# SDR C8GA20030022

- Difficulty date: August 30, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727223
- Aircraft serial: 21345
- Aircraft time: 51,644 hours, 36,978 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 189929
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 738 FROM TOL TO MMIO.  AFTER TAKEOFF, GEAR LEVEL WOULD NOT MOVE TO UP POSITION.  WARNING HORN WAS SOUNDING AND BOTH PACKS TRIPPED OFF AND AUTO PRESSURIZATION INOPERATIVE.  PERFORMED CCIA AOM ABNORMAL PROCEDURE 06-1, AIR TURNBACK AND LANDED IN TOL WITHOUT INCIDENT.  AIRCRAFT CONTROL HANDLE LOCK SYSTEM WAS CHECKED AND REPLACED THE AIR SENSOR PROXIMITY SWITCH.  OPERATIONAL SYSTEM CHECKS GOOD IAW MM 32-31-11 AND 32-09-221.  AIRCRAFT RETURNED TO SERVICE.
